# SDR CA091223014

- Difficulty date: December 18, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 1 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010477
- Condition: Unserviceable
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE FLIGHT, THE NR 2 HYDRAULIC PRESSURE LINE IN THE RT NACELLE FAILED, CAUSING LOSS OF NR 2 SYSTEM HYDRAULIC PRESSURE.  THE FLARE WAS FOUND TO HAVE CRACKED AND SEPARATED FROM THE TUBE ASSY.  (TC NR 20091223014)
